# SDR AWXA200400472

- Difficulty date: May 4, 2004
- Submitted: May 5, 2004
- Operation: Air carrier
- Aircraft: N633AW
- Make and model: Airbus A320-231
- Aircraft serial: 082
- Aircraft time: 46,321 hours, 20,876 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30665105
- Part serial: A6036
- Condition: Leaking
- Location: L-2 Door
- Part time: 6,739 hours, 2,654 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW REPORTED THE L-2 DOOR SLIDE PRESSURE WAS LOW. MAINTENANCE REMOVED AND REPLACED THE L-2 DOOR SLIDE ASSEMBLY IAW T/C R1C25304, OPERATIONAL CHECK WAS GOOD.
